Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I think hes relapsing or the meds arent working
    avatar
    An_253115 posted:
    2 days ago my cousin went into a crisis and was take to the ER. Although it was advised that he stay, he refused. The increased his dosage to 6mg haldol. After moving it from 7mg to 5mg to 2mg. He still is spacing out and is now becoming ritualistic in praying. I dont want to take him back to the hospital though.
    Reply


    Spotlight: Member Stories

    Major Depression-Severe w/ Psychotic Features.

    Helpful Tips

    schizophrenia
    :::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.